# SDR DXTA2010042704077

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 1,202 hours, 726 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT DURING INITIAL CLIMB OUT. GEAR HANDLE WILL NOT MOVE FROM THE DOWN POSITION.  JACKED ACFT.  FOUND NOSE STRUT NOT FULLY EXTENDED.  HANDLE WILL NOT MOVE FULLY EXTENED STRUT.  HANDLE MOVE TO UP POSITION.  FOUND NO PRESSURE IN LOWER CHAMBER OF NOSE STRUT.  REPACKED NOSE STRUT & SERVICED.  C/W GEAR SWING.  DOWN JACKED ACFT IAW CMM 32-20-02.
